×

Found 111 Documents (Results 1–100)

100
MathJax

Bounds for Sobolev embedding constants in non-simply connected planar domains. (English) Zbl 1473.35012

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 103-125 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Variational methods in nonlinear analysis. With applications in optimization and partial differential equations. (English) Zbl 1443.49001

De Gruyter Graduate. Berlin: De Gruyter (ISBN 978-3-11-064736-5/pbk; 978-3-11-064738-9/ebook). xxv, 474 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Aveiro discretization method in mathematics: a new discretization principle. (English) Zbl 1319.65103

Rassias, Themistocles M. (ed.) et al., Mathematics without boundaries. Surveys in pure mathematics. New York, NY: Springer (ISBN 978-1-4939-1105-9/hbk; 978-1-4939-1106-6/ebook). 37-92 (2014).
PDF BibTeX XML Cite
Full Text: DOI Link

About traces, extensions, and co-normal derivative operators on Lipschitz domains. (English) Zbl 1217.35053

Constanda, Christian (ed.) et al., Integral methods in science and engineering. Techniques and applications. Papers presented at the 9th international conference on integral methods in science and engineering (IMSE 2006), Niagara Falls, Ontario, Canada. July 23–27, 2006. Boston, MA: Birkhäuser (ISBN 978-0-8176-4670-7/hbk). 149-160 (2008).
MSC:  35J15 35J05 46E35
PDF BibTeX XML Cite
Full Text: DOI

Nonclassical boundary value problems. I. Transl. from the Russian. (English) Zbl 1162.35022

J. Math. Sci., New York 155, No. 2, 199-334 (2008); translation from Sovrem. Mat., Fundam. Napravl. 26, 3-132 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Selected works. Vol. II. Functional analysis. Partial differential equations. Compiled and edited by S. K. Vodop’yanov and G. V. Demidenko. (Избранные труды. Том II. Функциональный анализ. Дифференциальные уравнения с частными производными.) (Russian) Zbl 1325.01034

Novosibirsk: Izdatel’stvo Instituta Matematiki Im. S. L. Soboleva SO RAN; Novosibirsk: Akademicheskoe Izdatel’stvo “Geo” (ISBN 5-86134-133-8). 689 p. (2006).
PDF BibTeX XML Cite

Periodic integral and pseudodifferential equations with numerical approximation. (English) Zbl 0991.65125

Springer Monographs in Mathematics. Berlin: Springer. xi, 452 p. (2002).
PDF BibTeX XML Cite

Functional methods in the study of boundary value problems. (Metode funcţionale în studiul problemelor la limită.) (Romanian) Zbl 1115.46065

Monografii Matematice (Timișoara) 70. Timișoara: Universitatea de Vest din Timișoara, Facultatea de Matematică. 120 p. (1999).
PDF BibTeX XML Cite

Differentiability in the range and mapping properties of generalized Fourier transforms having variable coefficients in the exterior domain and applications to equations of Kirchhoff type. (Differenzierbarkeit im Bild und Abbildungseigenschaften verallgemeinerter Fouriertransformationen bei variablen Koeffizienten im Außengebiet und Anwendungen auf Gleichungen vom Kirchhoff-Typ.) (German) Zbl 0935.46036

Konstanz: Hartung-Gorre. x, 99 S. (1998).
MSC:  46F12 35L20 47F05
PDF BibTeX XML Cite

Semi-classical measures and defect measures. (Mesures semi-classiques et mesures de défaut.) (French) Zbl 0954.35102

Séminaire Bourbaki. Volume 1996/97. Exposés 820-834. Paris: Société Mathématique de France, Astérisque. 245, 167-195, Exp. No. 826 (1997).
PDF BibTeX XML Cite
Full Text: Numdam EuDML

Property of being an Abelian basis for the system of eigen- and adjoint functions of multipoint boundary value problems for differential equations with variable coefficients. (English. Russian original) Zbl 0864.47021

Russ. Math. 38, No. 11, 1-7 (1994); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1994, No. 11 (390), 3-9 (1994).
MSC:  47E05 46E35 47A75
PDF BibTeX XML Cite

On some imbedding theorems for Kreĭn-Pontryagin type spaces and their application to periodic problems. (English. Russian original) Zbl 1041.35502

Russ. Acad. Sci., Dokl., Math. 46, No. 1, 70-73 (1993); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 325, No. 3, 434-437 (1992).
PDF BibTeX XML Cite

Method of investigating boundary-value problems in distribution spaces and boundary integral equations. (English. Ukrainian original) Zbl 0759.35024

Ukr. Math. J. 43, No. 5, 586-592 (1991); translation from Ukr. Mat. Zh. 43, No. 5, 632-639 (1991).
MSC:  35K20 35C15 35D05 46F10
PDF BibTeX XML Cite
Full Text: DOI

Coercive solvability of boundary-value problems for elliptic operator-differential equations with an operator in the boundary conditions. (English. Russian original) Zbl 0895.47004

Sib. Math. J. 31, No. 4, 529-534 (1990); translation from Sib. Mat. Zh. 31, No. 4(182), 3-8 (1990).
PDF BibTeX XML Cite
Full Text: DOI

Applied analysis by the Hilbert space method. An introduction with applications to the wave, heat, and Schrödinger equations. (English) Zbl 0715.47001

Reviewer: D.Stanomir
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification